Volume 5, issue 4 (2005)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Almost integral TQFTs from simple Lie algebras
1291

Qi Chen and Thang T Q Le

Twisted Alexander polynomials and surjectivity of a group homomorphism
1315

Teruaki Kitano, Masaaki Suzuki and Masaaki Wada

Limits of (certain) CAT(0) groups, I: Compactification
1325

Daniel Groves

A categorification for the chromatic polynomial
1365

Laure Helme-Guizon and Yongwu Rong

Longitude Floer homology and the Whitehead double
1389

Eaman Eftekhary

Intrinsically linked graphs and even linking number
1419

Thomas Fleming and Alexander Diesl

Degree one maps between small 3–manifolds and Heegaard genus
1433

Michel Boileau and Shicheng Wang

Hyperbolic covering knots
1451

Daniel S Silver and Wilbur Whitten

Skein relations for Milnor's $\mu$-invariants
1471

Michael Polyak

Contractibility of deformation spaces of G-trees
1481

Matt Clay

Ideal triangulations of 3-manifolds II; taut and angle structures
1505

Ensil Kang and J Hyam Rubinstein

A Jones polynomial for braid-like isotopies of oriented links and its categorification
1535

Benjamin Audoux and Thomas Fiedler

The space of intervals in a Euclidean space
1555

Shingo Okuyama

Locally unknotted spines of Heegaard splittings
1573

Jesse Johnson

The topological Hawaiian earring group does not embed in the inverse limit of free groups
1585

Paul Fabel

$I$–adic towers in topology
1589

Samuel Wüthrich

A Legendrian Thurston–Bennequin bound from Khovanov homology
1637

Lenhard Ng

The fundamental groups of subsets of closed surfaces inject into their first shape groups
1655

Hanspeter Fischer and Andreas Zastrow

Hopf diagrams and quantum invariants
1677

Alain Bruguieres and Alexis Virelizier

Extensions of maps to the projective plane
1711

Jerzy Dydak and Michael Levin

Surgery and involutions on 4–manifolds
1719

Vyacheslav S Krushkal

Publication of this issue is now complete.